# SDR 07FDEA00246

- Difficulty date: February 2, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION SPOTS ON TOP CAP BEAM OF SILL BEAM C59-C64 REPAIR PERFORMED IAW, RAS/ DATLS/0003479/2006 ISS A APPROVED BY EA 6-5317-103384.
